# SDR DXTA200601214

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 2,747 hours, 1,938 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Stiff
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL RUDDER BECAME VERY STIFF AND HARD TO MOVE, AS IF YAW DAMPNER WAS ENGAGED.  AT LOW POWER SETTINGS RUDDER IS FREE AND EASY TO MOVE.  DID A STATIC RUN UP TO FULL POWER AND RUDDER BECAME PROGRESSIVELY HARDER TO MOVE PAST THROTTLE MID RANGE.  RAN BOTH ENGINES AND PERFORMED FUNCTIONAL CHECK OF RUDDER BIAS SYSTEM IAW RAYTHEON HAWKER 800XP AMM CHAPTER 27-20-00 PAGE 509.  SYSTEM OPS CHECKS GOOD.
